# SDR UALA2011101705598

- Difficulty date: October 15, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 34,683 hours, 15,146 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch
- Condition: Failed
- Location: Jumpseat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CENTER JUMPSEAT WILL NOT LOCK IN STOWED POSITION.  RELATCHED JUMPSEAT LATCH, LOCKS NORMAL IN STOWED POSITION.
